# SDR AALA20100112DFW05

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 44,464 hours, 6,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38C HAS ONE LIGHT INOPERATIVE.  REPLACED LAMP.
